# SDR AALA20141206003

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 64,774 hours, 7,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS SECTION EMER LIGHTS FOUND INOPERATIVE DURING A772, EMER LIGHT TEST.  R & R EMER LIGHTS POWER SUPPLY IAW AMM 33-51-06-960-802.  SYS CHECKED NORMAL.
